×

zbMATH — the first resource for mathematics

A new positive real characterization and robust positive real control of descriptor systems. (English) Zbl 1122.93046
Summary: This paper investigates the positive real control problem for uncertain descriptor systems. The parametric uncertainty is assumed to be norm bounded. Firstly, for the nominal system, a new positive real characterization is given, which is expressed by a strict linear matrix inequality (LMI) without equality constraints. Secondly, for the uncertain system, necessary and sufficient conditions for the solvability of the positive real control problem are derived. Based on these conditions a state feedback law is obtained, which renders the resultant closed-loop system robustly positive real.
MSC:
93C41 Control/observation systems with incomplete information
93C05 Linear systems in control theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] M. Vidyasagar. Nonliear Systems Analysis [M]. Englewood Cliffs, NJ: Prentice-Hall, 1993.
[2] G. C. Goodwin, K. S. Sun. Adaptive Filtering Prediction and Control [M]. Englewood Cliffs, NJ: Prentice-Hall, 1984.
[3] R. E. Kalman. Lyapunov functions for the problem of Lur’e in automatic control [J]. Pro. National Acadamy of Sciences, 1963,49(2):22,201–205. · Zbl 0113.07701
[4] W. Sun, P. P. Khargoneker, D. Shim. Solution to the positive real control problem for linear tine-invariant systems [J]. IEEE Trans. on Automatic Control, 1994,39(10):2034–2046. · Zbl 0821.93064 · doi:10.1109/9.280776
[5] L. Xie, Y. C. Soh. Positive real control problem for uncertain linear time-invariant systems [J]. Systems and Control Letters, 1995,24(4):265–271. · Zbl 0877.93118 · doi:10.1016/0167-6911(94)00004-F
[6] M.S. Mahmoud, Y. C. Soh, L. Xie. Observer-based positive real control of uncertain linear systems [J]. Automatica, 1999,35(4):749–754 · Zbl 1049.93563 · doi:10.1016/S0005-1098(98)00216-7
[7] M.S. Mahmoud, L. Xie. Positive real analysis and synthesis of uncertain discrete time systems [J]. IEEE. Trans. on Circuits and Systems, 2000,47(3):403–406. · doi:10.1109/81.841924
[8] L. Dai. Singular Control Systems [M]. Germany: Springer-Verlag, 1989. · Zbl 0669.93034
[9] F. L. Lewis. A survey of linear singular systems [J]. Circuits, Systems and Signal Processing, 1986:5(1), 3–36. · Zbl 0613.93029 · doi:10.1007/BF01600184
[10] A. Kumar, P. Daoutidis. Feedback control of nonlinear differential-algebraic equation systems [J]. AIChE J., 1995,41(3):619–636. · doi:10.1002/aic.690410319
[11] K. Hsuing, L. Lee. Lyapunov inequality and bounded real lemma for discrete-time descriptor systems [J]. Proc. Inst. Elect. Eng., 1999,146(4):327–3331.
[12] V. L. Syrmos, P. Misra, R. Aripirala. On the discrete generalized Lyapunov equations [J]. Automatica, 1995:31(7):297–301. · Zbl 0821.93044 · doi:10.1016/0005-1098(94)00092-W
[13] S. Xu, P. V. Dooren, R. Stefan, et al. Robust stability and stabilization for singular systems with state delay and parameter uncertainty [J]. IEEE Trans. on Automatic Control, 2002:47(7):1122–1128. · Zbl 1364.93723 · doi:10.1109/TAC.2002.800651
[14] L. Zhang, J. Lam, S. Xu. On positive realness of descriptor systems [J]. IEEE Trans. on Circuits and Systems, 2002,49(3):401–407. · Zbl 1368.93266 · doi:10.1109/81.989180
[15] X. Jing, Q. Zhang. Design of positive real state feedback control for continuous-time descriptor systems based on LMI [J]. Control and Decision, 2004,19(3):281–284.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.